MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA NEONATAL AND PEDIATRIC TTS TRACHEOSTOMY TUB; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA NEONATAL AND PEDIATRIC TTS TRACHEOSTOMY TUB; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 67SN040
Medical Device Problem Codes Connection Problem (2900); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other, other text: d4: expiration date and h4: manufacture date are not available based on the reported lot number.A review of the device history record (dhr) shows there were no observations recorded during manufacture to suggest an issue of this nature would occur with this lot of products.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.
 
Event or Problem Description
It was reported that the a trach had a torn flange, they were unable to attach the "trachitis".An emergent trach change was completed to resolve the issue.The reported lot number was 4216394.Verification of the item and lot numbers has been requested.

Brand Name
BIVONA NEONATAL AND PEDIATRIC TTS TRACHEOSTOMY TUB
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16800815
Report Number3012307300-2023-04467
Device Sequence Number14218478
Product Code JOH
UDI-Device Identifier15021312000269
UDI-Public15021312000269
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K914088
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number67SN040
Device Catalogue Number67SN040
Device Lot Number4331562
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Initial Report FDA Received Date04/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown